Numerical Analysis and Scientific Computing

[1] Spectral viscosity method with generalized Hermite functions for nonlinear conservation laws

Xue Luo Beihang University

Numerical Analysis and Scientific Computing mathscidoc:1804.25034

Applied Numerical Mathematics, 123, 256-274, 2018
[ Download ] [ 2018-04-16 12:46:23 uploaded by xluo ] [ 28 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Error Analysis of the Wiener-Askey Polynomial Chaoswith Hyperbolic Cross Approximation and Its Applicationto Differential Equations with Random Inputs

Xue Luo Beihang University

Numerical Analysis and Scientific Computing mathscidoc:1804.25033

J.Comput.Appl. Math., 335, 242-269, 2018
[ Download ] [ 2018-04-16 12:39:12 uploaded by xluo ] [ 36 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Discontinuous Galerkin methods for Maxwell's equations in Drude metamaterials on unstructured meshes

Cengke Shi Brown University Jichun Li Chi-Wang Shu Brown University

Numerical Analysis and Scientific Computing mathscidoc:1804.25032

Journal of Computational and Applied Mathematics, 2018
[ Download ] [ 2018-04-16 11:13:35 uploaded by chiwangshu ] [ 25 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Third order implicit-explicit Runge-Kutta local discontinuous Galerkin methods with suitable boundary treatment for convection-diffusion problems with Dirichlet boundary conditions

Haijin Wang Qiang Zhang Chi-Wang Shu Brown University

Numerical Analysis and Scientific Computing mathscidoc:1804.25031

Journal of Computational and Applied Mathematics, 2018
[ Download ] [ 2018-04-16 11:11:02 uploaded by chiwangshu ] [ 23 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Conservative high order positivity-preserving discontinuous Galerkin methods for linear hyperbolic and radiative transfer equations

Dan Ling Juan Cheng Chi-Wang Shu Brown University

Numerical Analysis and Scientific Computing mathscidoc:1804.25030

Journal of Scientific Computing, 2018
[ Download ] [ 2018-04-16 11:08:50 uploaded by chiwangshu ] [ 12 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Bound-preserving modified exponential Runge-Kutta discontinuous Galerkin methods for scalar hyperbolic equations with stiff source terms

Juntao Huang Chi-Wang Shu Brown University

Numerical Analysis and Scientific Computing mathscidoc:1804.25029

Journal of Computational Physics, 361, 111-135, 2018
[ Download ] [ 2018-04-16 11:06:11 uploaded by chiwangshu ] [ 11 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] On the time growth of the error of the DG method for advective problems

Vaclav Kucera Chi-Wang Shu Brown University

Numerical Analysis and Scientific Computing mathscidoc:1804.25028

IMA Journal of Numerical Analysis, 2018
[ Download ] [ 2018-04-16 11:03:35 uploaded by chiwangshu ] [ 14 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Discontinuous-Galerkin methods for a kinetic model of self-organized dynamics

Francis Filbet Chi-Wang Shu Brown University

Numerical Analysis and Scientific Computing mathscidoc:1804.25027

Mathematical Models and Methods in Applied Sciences, 2018
[ Download ] [ 2018-04-16 11:00:18 uploaded by chiwangshu ] [ 10 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Superconvergence of discontinuous Galerkin method for nonlinear hyperbolic equations

Waixiang Cao Chi-Wang Shu Brown University Yang Yang Zhimin Zhang

Numerical Analysis and Scientific Computing mathscidoc:1804.25026

SIAM Journal on Numerical Analysis, 2018
[ Download ] [ 2018-04-16 10:57:14 uploaded by chiwangshu ] [ 7 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Optimal error estimates of the semidiscrete central discontinuous Galerkin methods for linear hyperbolic equations

Yong Liu Chi-Wang Shu Brown University Mengping Zhang

Numerical Analysis and Scientific Computing mathscidoc:1804.25025

SIAM Journal on Numerical Analysis, 56, 520-541, 2018
[ Download ] [ 2018-04-16 10:53:34 uploaded by chiwangshu ] [ 10 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved